# SDR IPXA09655422

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Angle
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC- BS 246 CABIN FLOORBEAM FWD FACE L/G ALTERNATE DRIVE MOTOR SUPPORT ANGLE CRACKED AT LBL 25.  (CRACK 1 INCH LENGTH).  MEC- BS 246 CABIN FLOORBEAM FWD FACE L/G ALTERNATE DRIVE MOTOR SUPPORT ANGLE REPLACED AS PER SRM 51-10-02 AND SRM 51-40-02 REV 43 JUST AT LBL 25.
